MAUDE Adverse Event Report: Integra LifeSciences Corporation OH/USA MAYFIELD MODIFIED SKULL CLAMP

Integra LifeSciences Corporation OH/USA MAYFIELD MODIFIED SKULL CLAMP
Catalog Number A1059
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction

Brand Name
MAYFIELD MODIFIED SKULL CLAMP
Common Device Name
Mayfield
Manufacturer (Section D)
Integra LifeSciences Corporation OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH 45227
Manufacturer (Section G)
Integra LifeSciences Corporation OH/USA
4900 charlemar drive
cincinnati OH 45227
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50160168
Report Number3004608878-2026-00085
Device Sequence Number9341380
Product Code HBL
UDI-Device Identifier10381780253457
UDI-Public10381780253457
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Pre-Amend
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1059
Date Returned to Manufacturer08/04/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown